Pause-dependent torsade de pointes ventricular tachycardia (PTDPVT) often occurs in older patients. It can be caused by certain medications, electrolyte disturbances (hypokalemia, hypomagnesemia, hypocalcemia), significant bradycardia due to various reasons, and certain organic heart diseases that lead to Q-T interval prolongation, which can trigger torsade de pointes ventricular tachycardia.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
Related hospitals
No data yet
Related departments
No data yet
Related doctors
No data yet
This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.